| Model Number |
39347-061070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b.Pro code: (product code) lit, dqy.
Event or Problem Description
It was reported that the balloon ruptured.A 6.0mm x 100mm x 75cm athletis pta balloon dilatation catheter was advanced for dilatation.However, the balloon was ruptured.The device was removed and the procedure was completed with another of the same device.No complications reported and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 40 atmospheres as per athletis specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a shaft leak approximately 210mm proximal from the distal tip.The balloon was unable to fully inflate due to the shaft leak.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.
Event or Problem Description